# SDR SWAA076437

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 70,118 hours, 65,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 317, STR 18R.  REPAIRED SKIN PER SWA EA AND SRM.
